Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Optimality necessary conditions in singular stochastic control problems with nonsmooth data
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.ORCID-id: 0000-0002-6608-0715
2009 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 355, nr 2, 479-494 s.Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The present paper studies the stochastic maximum principle in singular optimal control, where the state is governed by a stochastic differential equation With nonsmooth coefficients, allowing both classical control and singular control. The proof of the main result is based oil the approximation of the initial problem, by a sequence of control problems with smooth coefficients. We, then apply Ekeland's variational principle for this approximating sequence of control problems, in order to establish necessary conditions satisfied by a sequence of near optimal controls. Finally, we prove the convergence of the scheme, using Krylov's inequality in the nondegenerate case and the Bouleau-Hirsch now property in the degenerate one. The adjoint process obtained is given by means of distributional derivatives of the coefficients.

sted, utgiver, år, opplag, sider
2009. Vol. 355, nr 2, 479-494 s.
Emneord [en]
Stochastic differential equation, Stochastic control, Maximum, principle, Singular control, Distributional derivative, Adjoint, process, Variational principle, maximum principle, coefficients
Identifikatorer
URN: urn:nbn:se:kth:diva-18417DOI: 10.1016/j.jmaa.2009.01.066ISI: 000265982800003Scopus ID: 2-s2.0-62549139160OAI: oai:DiVA.org:kth-18417DiVA: diva2:336464
Merknad
QC 20100525Tilgjengelig fra: 2010-08-05 Laget: 2010-08-05 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Djehiche, Boualem

Søk i DiVA

Av forfatter/redaktør
Djehiche, Boualem
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 46 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf